# SDR SWAA2025021491235

- Difficulty date: January 29, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 50,837 hours, 30,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD WEB ETWEEN BS 767 TO BS 794 AND RBL 22 WL 156 AT AFT CARGO COMPARTMENT 2025-91955 CORROSION SHIELD WEB BETWEEN BS 767 TO BS 794 AND RBL 22 WL 156 AT AFT CARGO COMPARTMENT<[01] REPLACED SHIELD WEB AND FASTENERS LOCATED BETWEEN BS 767 TO BS 794AND RBL 22 WL 156 AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-40-02; BOEING 737-700 SRM 51-10-02 ITEM 9; AND DWG 146A0081 SHEET 40 REV -. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED SHIELD WEB AND FASTENERS LOCATED BETWEEN BS 767 TO BS 794AND RBL 22 WL 156 AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 51-40-02; BOEING 737-700 SRM 51-10-02 ITEM 9; AND DWG 146A0081 SHEET 40 REV -. SEE INDIVIDUAL SIGN-OFF BELOW. RII CERTIFIED
